# SDR CALA2022050601158

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 737
- Aircraft serial: 26934
- Aircraft time: 101,131 hours, 13,481 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT POWER PACK M33408 CAPACITY CHECK FAIL REF HAECO NON-ROUTINE NO.9486164 - ORIGINATED BY EMP V903215,SPEC NO.B777- 33-3-7019. PERFORMED BY EMP V905389, REPLACED M33408 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AND POWER PACK AND TEST NORMAL AS PER AMM 33 -51-06-960-801 & AMM 33-51-06-960-803 REV.94.
